MENU

You are here

Publications

Export 1539 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Agrachev AA, Boarotto F, Lerario A. Homotopically invisible singular curves. Calculus of Variations and Partial Differential Equations [Internet]. 2017 ;56:105. Available from: https://doi.org/10.1007/s00526-017-1203-z
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. [Internet]. 2011 ; 23. Available from: http://hdl.handle.net/1963/4141
Agostiniani V. Second order approximations of quasistatic evolution problems in finite dimension. Discrete & Continuous Dynamical Systems - A [Internet]. 2012 ;32:1125. Available from: http://aimsciences.org//article/id/560b82d9-f289-498a-a619-a4b132aaf9f8
Agostiniani V, Lucantonio A, Lučić D. Heterogeneous elastic plates with in-plane modulation of the target curvature and applications to thin gel sheets. ESAIM: Control, Optimisation and Calculus of Variations. 2018 .
Agostiniani V, DeSimone A. Ogden-type energies for nematic elastomers. International Journal of Non-Linear mechanics . 2012 ;47(2):402-412.
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Agostiniani V, DeSimone A, Lucantonio A, Lučić D. Foldable structures made of hydrogel bilayers.; 2018.

Pages

Sign in